Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Haemodyalysis, lesions on the body, pruritic, weepy, bloody. Melanoma?

I am a 29 year old, female, in center hemodialysis patient (i was doing HD at home, but since switched), 3 days a week, (MWF), but I ve developed lesions on my scalp . Dermatologist Nurse Practitioner told me it was sebhorreic dermatits, take medication and it would fix. Especially with the ketoconazole shampoo. over a month later (more like two) and no such luck. Went to my GP, she said it looks like psoriasis , now the hospital says that neither of those diagnoses make sense. I also have a few lesions on my legs, and something that I thought appeared to be athletes foot developed on my right foot yesterday (low risk for infection in my case). I do have Keratosis Pilaris , which makes it impossible to shave my legs, so that leaves razor burn on my legs out. Now one of the places HAS healed (more have popped up though), and it is now a bald spot with a nevus in the center. It doesn t seem like a freckle. I don t believe its ever been there before. One of my friends died from Melanoma at age 43, leaving behind a 6 year old child. I am afraid that is my problem (I have a LOT of beauty marks, and have had a lot biopsied). I am just so frustrated right now with all of this. The lesions are pruritic, weepy, and get bloody. I end up picking them in my sleep. I ve tried gloves, but my unconscious self still takes off the gloves. Thank you
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

According to the history and description of lesions, you seem to be suffering from 'Prurigo Simplex' due to your renal condition. An antiemetic drug 'ondansetron' has been seen to be helpful in this condition. However, it will be appropriate if you are seen and examined by a qualified dermatologist in person before you are administered treatment. Hope this helps.
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor